MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR MRI BIOPSY PROBE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR MRI BIOPSY PROBE; BIOPSY INSTRUMENT
Model Number ECPMR0110G
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For 4 of the 4 reported information, the devices were returned to bd and evaluated.The lot number was provided for 4 out of 4 malfunctions; therefore, a lot history review is currently being performed.Foreign material present in device has been identified during preliminary evaluation for both devices.Based upon the available information, the definitive root cause for this event is unknown.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes four malfunctions.A review of the reported information indicated that model ecpmr0110g biopsy instrument allegedly experienced foreign material present in device.This information was received from various sources.Of the 4 foreign material present in devices, 4 did not involve patients.There was no provided patient information.

Brand Name
ENCOR MRI BIOPSY PROBE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9588475
Report Number2020394-2020-00239
Device Sequence Number3389219
Product Code KNW
UDI-Device Identifier00801741086304
UDI-Public(01)00801741086304
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberECPMR0110G
Device Catalogue NumberECPMR0110G
Device Lot NumberVTCW0468, VTDR0248
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/14/2020
Patient Sequence Number1